BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2012 >
Volume 6 Number 3 >

Please use this identifier to cite or link to this item:

Title: A Necessary and Sufficient Condition for the Existence of an (n,r)-arc in PG(2,q) and Its Applications
Authors: Hamada, Noboru
Maruta, Tatsuya
Oya, Yusuke
Keywords: (n, r)-arcs
Projective Plane
Linear Codes
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 6, No 3, (2012), 253p-266p
Abstract: Let q be a prime or a prime power ≥ 3. The purpose of this paper is to give a necessary and sufficient condition for the existence of an (n, r)-arc in PG(2, q ) for given integers n, r and q using the geometric structure of points and lines in PG(2, q ) for n > r ≥ 3. Using the geometric method and a computer, it is shown that there exists no (34, 3) arc in PG(2, 17), equivalently, there exists no [34, 3, 31] 17 code.
Description: ACM Computing Classification System (1998): E.4.
ISSN: 1312-6555
Appears in Collections:Volume 6 Number 3

Files in This Item:

File Description SizeFormat
sjc-vol6-num3-2012-p253-p266.pdf168.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License